MathSciNet Relay Station
MathSciNet bibliographic data
MR2235949 (2008a:53060) 53C42 (53C24 58J65)
Markvorsen, Steen; Palmer, Vicente Torsional rigidity of minimal submanifolds. Proc. London Math. Soc. (3) 93 (2006), no. 1, 253–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement